HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On small amplitude solutions to the generalized Boussinesq equations

Files in This Item:
pre764.pdf284.04 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83914

Title: On small amplitude solutions to the generalized Boussinesq equations
Authors: Cho, Yonggeun Browse this author
Ozawa, Tohru Browse this author
Keywords: generalized Bq and imBq equations
small amplitude solution
global existence
scattering
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 764
Start Page: 1
End Page: 22
Abstract: We study the existence and scattering of global small amplitude solutions to generalized Boussinesq (Bq) and improved modified Boussinesq (imBq) equations with nonlinear term $f(u)$ behaving as a power $u^p$ as $u \to 0$ in $\mathbb{R}^n, n \ge 1$.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69572
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University